# SDR USAA2014073000012

- Difficulty date: July 7, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 65,131 hours, 25,328 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: D23940119
- Part serial: 5992A
- Condition: Chafed
- Location: Cabin
- Part time: 11,392 hours, 3,254 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK LIFE RAFT BETWEEN DOORS 3L & 3R LACING IS CHAFED.  REPLACED LIFE RAFT ON JOB CARD 19C2502100100.
